Access count of this item: 156

Files in This Item:
File Description SizeFormat 
1122-7.pdf1.99 MBAdobe PDFView/Open
Title: INTRODUCTION TO TORIC MODIFICATIONS WITH AN APPLICATION TO REAL SINGULARITIES (Singularity Theory and its Applications)
Authors: Fukui, Toshizumi
Author's alias: 福井, 敏純
Issue Date: Jan-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1122
Start page: 96
End page: 114
URI: http://hdl.handle.net/2433/63539
Appears in Collections:Singularity Theory and its Applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.